# SDR 96ZZZM648

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Part number: DOLN1081M4D4NC
- Condition: Defective
- Location: Trim Control Pnl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4134 - SHORTLY AFTER TAKEOFF, THE CREW REPORTED HAVING TO EXERT EXTREMELY HIGH FORWARD PRESSURE ON THE CONTROL YOKE TO KEEP THE NOSE OF THE AIRCRAFT DOWN.  THIS WAS ACCOMPANIED WITH AN AMBER CAS 'ELEVATOR LOAD DISC HIGH' MESSAGE.  THE MANUAL TRIM SYSTEM DID NOT RESPOND, THE CREW THEN SWITCHED TO THE STANDBY SYSTEM.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX REPLACED ONE OF THE TRIM SYSTEM CONTROL RELAYS IAW MM 27-31-02.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
